# SDR CAL950962

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C251137
- Condition: Cracked
- Location: Bs 460
- Part time: 63,432 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - AIRCRAFT IN 1/2 D-CHECK DURING INSPECTION, FOUND CRACK IN FRAME SEGMENT AT BS 460 APPROXIMATELY .75 INCH, BETWEEN S20L AND S21L.  REMOVED AND REPAIRED.  (X)
